Asymptotics of resolvent iterates for abstract potentials

Shmuel Kantorovitz

Research output: Contribution to journalArticlepeer-review


Let A be an abstract potential, that is, an operator whose resolvent R(·) exists and satisfies the condition ∥(ℛλ - a)R(λ)∥ ≤ M in a halfplane Πa: = {λ ∈ ℂ; ℛλ > a}. It is shown that the resolvent iterates satisfy in Πa the estimates ∥[(ℛλ - a)R(λ)] n∥ < Men for all n ∈ ℕ.

Original languageEnglish
Pages (from-to)491-494
Number of pages4
JournalSemigroup Forum
Issue number3
StatePublished - May 2004


Dive into the research topics of 'Asymptotics of resolvent iterates for abstract potentials'. Together they form a unique fingerprint.

Cite this